淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2107201714560900
中文論文名稱 一些Ostrowski不等式的推廣
英文論文名稱 Some Generalizations of Ostrowski Inequality
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 105
學期 2
出版年 106
研究生中文姓名 羅裕豪
研究生英文姓名 Yu-Hao Lo
學號 603190066
學位類別 碩士
語文別 中文
口試日期 2017-07-19
論文頁數 21頁
口試委員 指導教授-陳功宇
委員-楊國勝
委員-曾貴麟
中文關鍵字 Ostrowski不等式 
英文關鍵字 Ostrowski Inequality 
學科別分類 學科別自然科學數學
中文摘要 在這篇論文我們建立了一些Ostrowski型態的不等式,推廣並改良前人所做的一些結果。
英文摘要 In this paper, we establish some inequalities which improve some Ostrowski type inequalities.
論文目次 第一章:導論………………………………………………………………1
1.1:已建立的Ostrowski不等式
1.2:由Dragomir, Tseng, Yang跟Chou所建立的結果
第二章:一些加權的Ostrowski不等式的改良……………………………7

參考文獻…………………………………………………………………20
參考文獻 S. S Dragomir and S. Wang, A new inequality of Ostrowski’s type in L1 norm and applications to some special means and to some numerical quadrature rules, Tamkang J. of Math., 28(1997), 239-244
S. S Dragomir and S. Wang, Applications of Ostrowski’s inequality to the estimation of error bounds for some special means and for some numerical quadrature rules, Appl. Math. Lett., 11(1) (1998), 105-109
S. S Dragomir and S. Wang, An new inequality of Ostrowski’s type in L_p [a ,b]-norm, Indian J. Math. 40(3)(1998), 299-304
S. S Dragomir, The Ostrowski integral inequality for mappings of bounded variation, Bull. Australian Math. Soc., 60(1999), 495-508
S. S Dragomir, Ostrowski’s inequality for monotonous mappings and applications, J. KSIAM 3(1)(1999), 127-135
S. S Dragomir, The Ostrowski’s integral inequality for Lipschitzian mappings and applications,Comput. Math. Appl. ,38(1999), 33-37
S. S Dragomir,A new generalization Ostrowski’s integral inequality for mappings whose derivatives are bounded and applications in numberical integration and for special means,Appl. Math. Lett.,13 (2000), 19-25
S. S Dragomir,On the Ostrowski’s integral inequality for mappings with bounded variation and applications,Math. Inequal. Apple.,4(1)(2001), 59-66
S. S Dragomir, A generalization of Ostrowski’s integral inequality for mappings whose derivatives belong to L_p [a ,b] and applications in numberical integration,J. Math. Anal. Appl.,255(2001), 605-626
S. S Dragomir, A generalization of Ostrowski’s integral inequality for mappings whose derivatives belong to L_1 [a ,b] and applications in numberical integration,J. Comput. Anal. Appl.,3(4)(2001), 343-360
S. S Dragomir, A generalization of Ostrowski’s integral inequality for mappings whose derivatives belong to L_∞ [a ,b] and applications in numberical integration,J. KSIAM.,5(2)(2001), 117-136
D. S. Mitrinovi'c, J.E. Peµcari'c and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Academic Publishers(Dordrecht), 1994.
A. Ostrowski, üeber die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert, Comment. Math. Helv., 10 (1938), 226-227
H. L. Royden, Real Analysis Third Edition, Macmillan Publishing Company,1988
Kuei-Lin Tseng, Shiow-Ru Hwang, S. S Dragomir, Generalizations of weighted Ostrowski type inequality for mappings of bounded variation and their applications, Comput. Math.Appl.,55(8)(2008), 1785-1793
Kuei-Lin Tseng, Improvements of some inequality of Ostrowski type and their applications, Taiwanese J. Math.,12(9)(2008), 2427-2441
Kuei-Lin Tseng,Shiow-Ru Hwang,Gou-Sheng Yang,Yi-Ming Chou,Improvements of the Ostrowski integral inequality for mappings of bounded variation I,Appl. Math. Comp. ,217(8)(2010)2348-2355
Kuei-Lin Tseng,Shiow-Ru Hwang,Gou-Sheng Yang,Yi-Ming Chou,Weighted Ostrowski integral inequality for mappings of bounded variation,Taiwanese J. Math.,15(2)(2011)573-585
周義銘, 在有界變分函數上有關Ostrowski型之不等式研究。淡江大學數學學系博士班學位論文。2012。1-99
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2017-07-31公開。
  • 同意授權瀏覽/列印電子全文服務,於2017-07-31起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信